# SDR AUS20030546

- Difficulty date: May 28, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Out Of Position
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN BODY GEAR DOOR FAILED TO RETRACT.  INVESTIGATION FOUND THE BODY GEAR DOOR ALTERNATE EXTENSION ACTUATORS WERE OUT OF POSITION.
